Believe me not by choice. The Flexiril do not seem to be working other than causing the bad side effects. I haven't slept much since discontinuing Soma. I'm wondering if these side effects are normal. My legs (and other parts of my body) are jerking really bad at night. Just about the time I start to doze off my legs jerk violently and wake me back up. If I do finally fall asleep, I jerk all night. I've also noticed if I take one before bedtime I get bad indigestion. I've never had problems with indigestion and believe me I have lots of G.I. problems. This is the third muscle relaxer I've been on since they won't perscribe Soma anymore. Does anyone else have these side effects?
I am so sorry that you are suffering so with Flexeril. I know I've mentioned this to you before, but have you tried Baclofen? It really is great!!
And an added boon is one becomes a bit tired on it. Well, an added boon for you anyway, not me!!
If your doc prescribed enough of it, you may recieve the benefits of Baclofen without having too many WD symptoms off of Soma!! Just call that doc and ask, tis not a 'controlled' subtance, yet one must NOT go off of it cold turkey, one must taper off of baclofen.
Best wishes gurl, and get back to us?
Hi Terri, I take a generic flexeril & have no side effects except relaxing me & helping me sleep better. I am so sorry you are having such a time of it. Do you have the restless leg problem just because of stopping Soma or is this something else like Restless legs syndrome?Mary
I know this is post is old. But if you happen to read this, I hope it helps. The reason you have these symptoms: flexoril is a diff drug than soma. It does not work on the muscle nerve junction but at the brain stem affecting CNS function. It has anticholinergic affects. (Can block acetylcholine's effects on the body) this can be digestive processes, increase heart rate, dry eyes, etc... Discuss this with your health care provider and just tell them that it's not working for you. If they don't listen, find another doc. Docs should always listen and work with their patients. Hope this helps. I'm a student and not a doctor nor do I claim to be one. Pls always check with you health care provider for any and all medical advice.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jul 2010 • 3 answers
Posted 6 Jul 2011 • 26 answers
Posted 8 Feb 2012 • 3 answers
Posted 8 Sep 2012 • 7 answers
Posted 22 Aug 2015 • 3 answers